# SDR EIA2001129

- Difficulty date: March 23, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 PYLON REAR ENGINE MOUNT BULKHEAD LEFT TOP LONGERON, REPAIR ANGLE ON FRAME TOP END CRACKED.  NDT INSPECTED AREA, DEFECTIVE BRACKET REPLACED PER SRM 51-10-01.  (M)
